BibTeX record journals/ipl/MitchellRSW95

download as .bib file

@article{DBLP:journals/ipl/MitchellRSW95,
  author    = {Joseph S. B. Mitchell and
               G{\"{u}}nter Rote and
               Gopalakrishnan Sundaram and
               Gerhard J. Woeginger},
  title     = {Counting Convex Polygons in Planar Point Sets},
  journal   = {Inf. Process. Lett.},
  volume    = {56},
  number    = {1},
  pages     = {45--49},
  year      = {1995},
  url       = {https://doi.org/10.1016/0020-0190(95)00130-5},
  doi       = {10.1016/0020-0190(95)00130-5},
  timestamp = {Fri, 26 May 2017 22:54:46 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ipl/MitchellRSW95},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics